Alert archive / Kentucky / Freeze Warnings in 2021
Freeze Warning 1, NWS Louisville, KY
NWS Louisville, KY issued this freeze warning at Mar 30, 2021, 2:07 PM CDT for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Apr 1, 2021, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2021, 2:07 PM CDT (19:07 UTC)
- In effect from
- Apr 1, 2021, 1:00 AM CDT
- Expired
- Apr 1, 2021, 8:53 AM CDT
- In force
- 8 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2278 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
479 WWUS73 KLMK 301907 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 307 PM EDT Tue Mar 30 2021 ...Hard Freeze Expected Thursday and Friday Mornings... .Strong Canadian high pressure will build and settle in over the region for the end of the week. Expect several hours of below freezing temperatures both Thursday and Friday mornings. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-311000- /O.NEW.KLMK.FZ.W.0001.210401T0600Z-210401T1500Z/ /O.NEW.KLMK.FZ.A.0001.210402T0100Z-210402T1500Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 307 PM EDT Tue Mar 30 2021 /207 PM CDT Tue Mar 30 2021/ ...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 11 AM EDT /10 AM CDT/ THURSDAY... ...FREEZE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... The National Weather Service in Louisville has issued a Freeze Warning, which is in effect from 2 AM EDT /1 AM CDT/ to 11 AM EDT /10 AM CDT/ Thursday. A Freeze Watch has also been issued. This Freeze Watch is in effect from Thursday evening through Friday morning. * TEMPERATURE...Lows Thursday 25-30F and Lows Friday 20-25F. * IMPACTS...Early vegetation sensitive to freezing temperatures may be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ BTN
4 follow-up statements
267 WWUS73 KLMK 310823 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 423 AM EDT Wed Mar 31 2021 ...Hard Freeze Expected Thursday and Friday Mornings... .Strong Canadian high pressure will build and settle in over the region for the end of the week. Expect several hours of below freezing temperatures both Thursday and Friday mornings. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-312100- /O.CON.KLMK.FZ.W.0001.210401T0600Z-210401T1500Z/ /O.CON.KLMK.FZ.A.0001.210402T0100Z-210402T1500Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 423 AM EDT Wed Mar 31 2021 /323 AM CDT Wed Mar 31 2021/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 11 AM EDT /10 AM CDT/ THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... * TEMPERATURE...Lows Thursday 25-30F and Lows Friday 20-25F. * IMPACTS...Early vegetation sensitive to freezing temperatures may be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. A Freeze Watch means sub-freezing temperatures are possible. These conditions may kill crops and other sensitive vegetation. && $$ 13
117 WWUS73 KLMK 311832 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 232 PM EDT Wed Mar 31 2021 ...Hard Freeze Expected Thursday and Friday Mornings... .Strong Canadian high pressure will build and settle in over the region for the end of the week. Expect several hours of below freezing temperatures both Thursday and Friday mornings. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-011000- /O.UPG.KLMK.FZ.A.0001.210402T0100Z-210402T1500Z/ /O.NEW.KLMK.FZ.W.0002.210402T0200Z-210402T1500Z/ /O.CON.KLMK.FZ.W.0001.210401T0600Z-210401T1500Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 232 PM EDT Wed Mar 31 2021 /132 PM CDT Wed Mar 31 2021/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 11 AM EDT /10 AM CDT/ THURSDAY... ...FREEZE WARNING IN EFFECT FROM 10 PM EDT /9 PM CDT/ THURSDAY TO 11 AM EDT /10 AM CDT/ FRIDAY... The National Weather Service in Louisville has issued a Freeze Warning, which is in effect from 10 PM EDT /9 PM CDT/ Thursday to 11 AM EDT /10 AM CDT/ Friday. The Freeze Watch is no longer in effect. * TEMPERATURE...Lows Thursday 27-30F and Lows Friday 20-25F. * IMPACTS...Early vegetation sensitive to freezing temperatures may be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ BTN
742 WWUS73 KLMK 010643 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 243 AM EDT Thu Apr 1 2021 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-011600- /O.CON.KLMK.FZ.W.0001.000000T0000Z-210401T1500Z/ /O.CON.KLMK.FZ.W.0002.210402T0200Z-210402T1500Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 243 AM EDT Thu Apr 1 2021 /143 AM CDT Thu Apr 1 2021/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM EDT /9 PM CDT/ THIS EVENING TO 11 AM EDT /10 AM CDT/ FRIDAY... * TEMPERATURE...Lows Thursday 27-30F and Lows Friday 20-25F. * IMPACTS...Early vegetation sensitive to freezing temperatures may be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
307 WWUS73 KLMK 011353 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 953 AM EDT Thu Apr 1 2021 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-012200- /O.CAN.KLMK.FZ.W.0001.000000T0000Z-210401T1500Z/ /O.CON.KLMK.FZ.W.0002.210402T0200Z-210402T1500Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 953 AM EDT Thu Apr 1 2021 /853 AM CDT Thu Apr 1 2021/ ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM EDT /9 PM CDT/ THIS EVENING TO 11 AM EDT /10 AM CDT/ FRIDAY... ...FREEZE WARNING IS CANCELLED... The National Weather Service in Louisville has cancelled the Freeze Warning for this morning as temperatures have warmed to above freezing. Freeze warning remains in effect for Friday morning. * TEMPERATURE...Lows Friday 20-25F. * IMPACTS...Early vegetation sensitive to freezing temperatures may be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ BTN
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this freeze warning went out at Mar 30, 1:48 PM CDT, 19 minutes earlier.
Area forecast discussion, Mar 30, 1:48 PM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Louisville KY 248 PM EDT Tue Mar 30 2021 .Short Term...(This evening through Wednesday) Issued at 245 PM EDT Tue Mar 30 2021 ...Warm and Breezy This Afternoon... ...Rainy Tonight and Cooler Wednesday... Strong SSW flow in place this afternoon ahead of a low pressure system just off to the west. The column remains dry for now, so plenty of sunshine teaming up with the southerly wind component to push temps into the 70s. A plume of deep moisture is making its way up the Mississippi River Valley, currently nosing into the Memphis metro. This warm conveyor belt/LLJ axis currently has 850 mb winds around 35-40 kts. Large upper level trough will continue eastward across the Upper Midwest tonight into tomorrow. The area of deep moisture and nose of the strongest moisture transport off to the southwest will reach the western CWA by 00z this evening. Narrow LLJ core does increase to around 50 kts over central KY between 04-06z, coinciding with the strongest integrated water vapor transport. A plume of 1.2 to 1.5 PW values will spread eastward into the area just ahead of the sfc cold front, but the front is generally progressive in nature. Flash flooding looks unlikely, but minor nuisance flooding and typical ponding/pooling of water in low spots can be expected. A band of showers and isolated storms will then work east across the area between 00-12z Wed, with thunder chances mainly in central KY with the best chance for a storm in southern KY. Gusty showers look possible, but the severe weather threat is limited due to weak (and mainly elevated) instability. The front pushes through between 06-12z, and winds abruptly veer NW behind the front and cooler air floods the region. Temps will be dropping through the 40s and 50s Wed morning, and breezy/wet conditions will make for an unpleasant day. Scattered post-frontal light rain showers will remain possible into the afternoon, especially east of I-65. Total rainfall amounts through Wednesday will range from 0.30-1.25 inches, with the higher 1+ inch totals likely in south-central KY. && .Long Term...(Wednesday night through Tuesday) Issued at 237 PM EDT Tue Mar 30 2021 ...Hard Freeze Expected Thursday and Friday Morning... Few showers may linger behind the departing system across the Bluegrass and our eastern CWA Wednesday evening as an upper level trough moves across the Ohio Valley. As the flow turns more northwest aloft, drier and and colder air will advect in across the region as a strong 1035mb surface high builds in and expands across the Central Plains and Ohio Valley Thursday into Friday. This will bring unseasonably cold temperatures to the region for the end of the week. With this cold regime in place, we will be going with a freeze warning for Thursday morning and a freeze watch for Friday morning. Both mornings feature many hours below freezing (25 to 30F Thursday morning and 20-25F Friday) with Friday featuring a hard freeze with several hours at or below 25F. Friday morning lows could possibly be record-breaking and the coldest morning as the surface high will be sitting directly over us. As for afternoon highs, temperatures will range 15 to 20 degrees below normal on Thursday (40-45F) and 10 to 15 degrees below normal on Friday (46-51F). The rest of the period features lots of dry conditions, sunshine and warming temperatures. With surface high pressure anchored off the southeastern US and ridging aloft. Highs will be back in the 70s Sunday through the start of next week. && .Aviation...(18Z TAF Issuance) Issued at 154 PM EDT Tue Mar 30 2021 IMPACTS: Gusty SSW sfc winds continue through sunset with gusts 23- 28 kt. VFR likely through 02z, deteriorating conditions tonight with showers and isolated thunderstorms. DISCUSSION: It will remain quite breezy through much of this TAF period, with gusty SSW this afternoon and evening ahead of a cold front. The front will bring widespread showers and MVFR ceilings tonight into early Wednesday. Occasionally lower visibilities possible in showers as well. BWG has the best chance at seeing a thunderstorm with a bit more instability likely across southern KY. Fairly sharp wind shift expected between 06-12z Wed with winds veering northwesterly behind the front. CONFIDENCE: High confidence through 02Z. High confidence in showers tonight, medium confidence in ceilings. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...EBW Long Term...BTN Aviation...EBW
In the hours before
Special weather statement, Mar 30, 9:35 AM CDT, 4 hours 32 minutes before
Special Weather Statement National Weather Service Louisville KY 1035 AM EDT Tue Mar 30 2021 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-302300- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1035 AM EDT Tue Mar 30 2021 /935 AM CDT Tue Mar 30 2021/ ...Elevated Fire Danger This Afternoon... Mostly sunny and breezy conditions will continue this afternoon with relative humidity values dropping to 25-35% as temperatures climb into the 70s. 10-hour fuel moisture has dropped to 7-8%, so dry, warm, and breezy conditions will result in an elevated fire danger. At this time, it appears that minimum relative humidity values should fall just short of Red Flag Warning criteria. Local conditions should be monitored closely though. EBW
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:07 PM CDT | Freeze Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 23 hr |
Nearby
Freeze Warnings in Kentucky, 2021Freeze Warnings in Indiana, 2021Every freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.